# SDR CA100127005

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,046 hours
- Engine: Pwa PT642A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 972 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT HEARD AND THEN NOTICED THE LT WINDSHIELD HAD CRACKED.  PILOT RETURNED TO AIRPORT.  MX DETERMINED OUTER PANE HAD MULTIPLE CRACKS, MOSTLY VERTICAL, PARALLEL TO AND SLIGHTLY OTBD OF WINDSHIELD WIPER.   HAVE SEEN OTHER WINDSHIELDS FAIL WITH SPIDERWEB CRACKING OVER 100 PERCENT OF THE SURFACE. THIS CRACKING WAS NOT TYPICAL OF THAT FAILURE.
